MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950070
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Seroma (2069); Hernia (2240)
Date of Event 12/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2017) is considered to be a best estimate.This mdr represents the ventrio st mesh (device 2).An additional supplemental emdr was submitted to represent the ventrio st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2018 - patient was diagnosed with incarcerated incisional hernia, adhesions thereby underwent open repair with implant of ventrio st mesh (device 1 and device 2).Per operative notes, ¿a midline incision was made from just above the umbilicus.There were adhesions into the abdominal wall which were dissected out.Two ventrio st mesh (device 1 and device 2) was placed together for better coverage and closed with sutures.¿ (b)(6) 2018 - patient was diagnosed with incarcerated recurrent ventral hernia, scar tissue, thereby underwent open primary hernia repair, resection of portion of small bowel, abdominal washout.Per operative notes, ¿an incision was made through previous incision.Prior scar tissues were removed.Previously placed ventrio st mesh (device 1 and device 2) had incorporated into the fascia.Wound was irrigated and vac placement was done.¿ (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia, seroma thereby underwent open primary hernia repair.Per operative notes, ¿a midline incision was made over the previous scar.The ventral hernia sac was dissected out.Dense amount of serosal fluid was present into the abdominal wall, which was drained entirely.Some previously placed sutures were removed, and primary hernia repair was done.The defect was closed with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia, adhesion, thereby underwent open repair with implant of phasix st mesh (device 3).Per operative notes, ¿an incision was made through previous incision.There was dense number of adhesions which were removed from abdominal wall.Lysis of adhesions were performed.A phasix st mesh (device 3) was placed into the abdominal wall and secure it with sutures.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24485034
Report Number1213643-2026-00264
Device Sequence Number5104532
Product Code FTL
UDI-Device Identifier00801741031564
UDI-Public(01)00801741031564(17)190728(10)HUBT0315
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number5950070
Device Lot NumberHUBT0315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight103 KG